# SDR DALA2022120107692

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 29,042 hours, 11,113 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bushing
- Condition: Worn
- Location: Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2515226) DURING INSPECTION WEAR WAS FOUND ON RH INBD BUSHING OF UPPER JACKSCREW FITTING AT AFT ACCESORY COMPARTMENT. BUSHINGS OF UPPER JACKSCREW FITTING WAS REPLACED PER SOPM 20-50-03.
